MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1979

Possible hazard of timed-release aspirin in a patient with pancreatic insufficiency.

Hubbard V S, Davis P B, di Sant'Agnese P A

Клинический случайСтатьяПеревод в очереди

Аннотация

An episode of severe small intestinal hemorrhage occurred in a cystic fibrosis patient having pancreatic insufficiency and receiving timed-release aspirin therapy for disabling hypertrophic pulmonary osteoarthropathy. The increased acidity of small intestinal contents due to decreased bicarbonate secretion observed in patients with pancreatic insufficiency may alter the luminal environment and result in mucosal erosions and/or ulcerations in association with the presence of aspirin. Thus, physicians should be aware of the possibility that timed-release aspirin causes small intestinal hemorrhage in such patients.

Для цитирования: Hubbard V S, Davis P B, di Sant'Agnese P A. Possible hazard of timed-release aspirin in a patient with pancreatic insufficiency.. Archives of internal medicine. 1979.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.